Sur une fonction transcendante et ses applications à la sommation de quelques séries (suite)
Annales scientifiques de l'École Normale Supérieure, Série 3, Tome 21 (1904), pp. 459-533.
@article{ASENS_1904_3_21__459_0,
     author = {Vorono{\"\i}, Georges},
     title = {Sur une fonction transcendante et ses applications \`a la sommation de quelques s\'eries (suite)},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {459--533},
     publisher = {Elsevier},
     volume = {3e s{\'e}rie, 21},
     year = {1904},
     doi = {10.24033/asens.545},
     language = {fr},
     url = {https://www.numdam.org/articles/10.24033/asens.545/}
}
TY  - JOUR
AU  - Voronoï, Georges
TI  - Sur une fonction transcendante et ses applications à la sommation de quelques séries (suite)
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 1904
SP  - 459
EP  - 533
VL  - 21
PB  - Elsevier
UR  - https://www.numdam.org/articles/10.24033/asens.545/
DO  - 10.24033/asens.545
LA  - fr
ID  - ASENS_1904_3_21__459_0
ER  - 
%0 Journal Article
%A Voronoï, Georges
%T Sur une fonction transcendante et ses applications à la sommation de quelques séries (suite)
%J Annales scientifiques de l'École Normale Supérieure
%D 1904
%P 459-533
%V 21
%I Elsevier
%U https://www.numdam.org/articles/10.24033/asens.545/
%R 10.24033/asens.545
%G fr
%F ASENS_1904_3_21__459_0
Voronoï, Georges. Sur une fonction transcendante et ses applications à la sommation de quelques séries (suite). Annales scientifiques de l'École Normale Supérieure, Série 3, Tome 21 (1904), pp. 459-533. doi : 10.24033/asens.545. https://www.numdam.org/articles/10.24033/asens.545/
  • Guo, Zhen On sign changes of Δk(x), Indian Journal of Pure and Applied Mathematics (2025) | DOI:10.1007/s13226-025-00760-2
  • Liu, Guodong; Chakraborty, Kalyan; Kanemitsu, Shigeru A Unifying Principle in the Theory of Modular Relations, Mathematics, Volume 11 (2023) no. 3, p. 535 | DOI:10.3390/math11030535
  • Bansal, Diksha Rani; Jaindungarwal, Anuvrat; Maji, Bibekananda Voronoï bound for a generalized divisor function, Proceedings - Mathematical Sciences, Volume 133 (2023) no. 2 | DOI:10.1007/s12044-023-00754-2
  • Sebbar, Ahmed Arithmetic and Analysis of the Series n=11nsinxn, Part II, Recent Developments in Operator Theory, Mathematical Physics and Complex Analysis, Volume 290 (2023), p. 305 | DOI:10.1007/978-3-031-21460-8_8
  • Banerjee, D. Voronoi-type identity for a class of arithmetical functions via the Laplace transform, Acta Mathematica Hungarica, Volume 168 (2022) no. 1, p. 50 | DOI:10.1007/s10474-022-01261-y
  • Banerjee, Debika; Baruch, Ehud Moshe; Bump, Daniel Voronoi summation formula for Gaussian integers, The Ramanujan Journal, Volume 57 (2022) no. 1, p. 253 | DOI:10.1007/s11139-020-00378-4
  • Sebbar, Ahmed; Gay, Roger Arithmetic and Analysis of the Series n=11nsinxn, Complex Analysis and Operator Theory, Volume 15 (2021) no. 3 | DOI:10.1007/s11785-021-01097-4
  • Banerjee, Soumyarup Piltz divisor problem over number fields à la Voronoï, Proceedings of the American Mathematical Society, Volume 149 (2021) no. 3, p. 1025 | DOI:10.1090/proc/15324
  • Wang, N.-L.; Agarwal, Praveen; Kanemitsu, S. Limiting Values and Functional and Difference Equations, Mathematics, Volume 8 (2020) no. 3, p. 407 | DOI:10.3390/math8030407
  • Ge, Fan; Gonek, Steven The mean square discrepancy in the divisor problem, Transactions of the American Mathematical Society, Volume 373 (2020) no. 7, p. 4713 | DOI:10.1090/tran/8087
  • Andrews, George E.; Berndt, Bruce C. The Continuing Mystery, Ramanujan's Lost Notebook (2018), p. 389 | DOI:10.1007/978-3-319-77834-1_19
  • Li, Jinjiang On the seventh power moment of Δ(x), International Journal of Number Theory, Volume 13 (2017) no. 03, p. 571 | DOI:10.1142/s1793042117500294
  • Kim, Sun Identities for trigonometric divisor sums, International Journal of Number Theory, Volume 13 (2017) no. 04, p. 957 | DOI:10.1142/s1793042117500506
  • Wang, Nian Liang; Banerjee, Soumyarup On the product of Hurwitz zeta-functions, Proceedings of the Japan Academy, Series A, Mathematical Sciences, Volume 93 (2017) no. 5 | DOI:10.3792/pjaa.93.31
  • Kong, Kar-Lun; Tsang, Kai-Man On some mean values for the divisor function and the Riemann zeta-function, Proceedings of the Steklov Institute of Mathematics, Volume 296 (2017) no. 1, p. 142 | DOI:10.1134/s0081543817010126
  • Peters, James F. Image Geometry and Nearness Expressions for Image and Scene Analysis, Computational Proximity, Volume 102 (2016), p. 119 | DOI:10.1007/978-3-319-30262-1_4
  • Lester, Stephen; Yesha, Nadav On the distribution of the divisor function and Hecke eigenvalues, Israel Journal of Mathematics, Volume 212 (2016) no. 1, p. 443 | DOI:10.1007/s11856-016-1290-0
  • Cao, Xiaodong; Furuya, Jun; Tanigawa, Yoshio; Zhai, Wenguang On the mean of the shifted error term in the theory of the Dirichlet divisor problem, Rocky Mountain Journal of Mathematics, Volume 46 (2016) no. 1 | DOI:10.1216/rmj-2016-46-1-105
  • Berndt, Bruce C.; Kim, Sun Identities for Logarithmic Means: A Survey, Advances in the Theory of Numbers, Volume 77 (2015), p. 1 | DOI:10.1007/978-1-4939-3201-6_1
  • Ivić, Aleksandar Large Values of the Zeta-Function on the Critical Line, Analytic Number Theory (2015), p. 171 | DOI:10.1007/978-3-319-22240-0_12
  • Cao, Xiaodong; Furuya, Jun; Tanigawa, Yoshio; Zhai, Wenguang On the differences between two kinds of mean value formulas of number-theoretic error terms, International Journal of Number Theory, Volume 10 (2014) no. 05, p. 1143 | DOI:10.1142/s1793042114500195
  • Ivić, Aleksandar; Zhai, Wenguang On the Dirichlet divisor problem in short intervals, The Ramanujan Journal, Volume 33 (2014) no. 3, p. 447 | DOI:10.1007/s11139-013-9470-6
  • Tsang, Kai-Man Recent progress on the Dirichlet divisor problem and the mean square of the Riemann zeta-function, Science China Mathematics, Volume 53 (2010) no. 9, p. 2561 | DOI:10.1007/s11425-010-4068-6
  • Matsumoto, Kohji Recent Developments in the Mean Square Theory of the Riemann Zeta and Other Zeta-Functions, Number Theory (2000), p. 241 | DOI:10.1007/978-3-0348-7023-8_14
  • IVIĆ, Aleksandar On some integrals involving certain number-theoretic error terms, Integral Transforms and Special Functions, Volume 7 (1998) no. 1-2, p. 43 | DOI:10.1080/10652469808819185
  • Martin-Löf, Anders Über das Teilerproblem von Piltz, Harald Cramér Collected Works (1994), p. 184 | DOI:10.1007/978-3-642-61221-3_12
  • Martin-Löf, Anders Über zwei Sätze des Herrn G. H. Hardy, Harald Cramér Collected Works (1994), p. 236 | DOI:10.1007/978-3-642-61221-3_15
  • Nakajima, Masumi Shifted divisor problem and random divisor problem, Proceedings of the Japan Academy, Series A, Mathematical Sciences, Volume 69 (1993) no. 3 | DOI:10.3792/pjaa.69.49
  • Fujii, Akio Some generalizations of Chebyshev's conjecture, Proceedings of the Japan Academy, Series A, Mathematical Sciences, Volume 64 (1988) no. 7 | DOI:10.3792/pjaa.64.260
  • Meyer, Jacques Une conjecture de Chowla et Walum, Journal of Number Theory, Volume 21 (1985) no. 3, p. 245 | DOI:10.1016/0022-314x(85)90053-8
  • Berndt, Bruce C Character analogues of the poisson and Euler-MacLaurin summation formulas with applications, Journal of Number Theory, Volume 7 (1975) no. 4, p. 413 | DOI:10.1016/0022-314x(75)90045-1
  • Cram�r, Harald �ber zwei S�tze des Herrn G. H. Hardy, Mathematische Zeitschrift, Volume 15 (1922) no. 1, p. 201 | DOI:10.1007/bf01494394

Cité par 32 documents. Sources : Crossref